# SDR DALA1130369875

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B FLAP FIXED VANE THE AFT ATTACH POINT HAS METAL PEELING UP.  REPAIRED DISCREPANT AREA ON I/B FLAP FIXED VANE IAW SRM 51-30-2 PAGE 1, SRM 51-70-2 PARAGRAPH 18(4) PAGE 91&92, SRM 57-50-9 PAGE 5 PER DWG PL591004, SRM 51-70-2 PARAGRAPH 26 PAGE 269-274, SRM 51-70-2 PARAGRAPH 18B AND TABLE 7, SRM 51-30-2, SRM 51-10-3 PARA 2, SRM 51-70-2 PARAGRAPH 24.
